# SDR YENA2025021900171

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N985JT
- Make and model: Airbus A321-231
- Aircraft serial: 07798
- Aircraft time: 30,838 hours, 6,086 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#387, BOS-LAX. ' ALL 4 FLIGHT ATTENDANTS SMELLED "DIRTY SOCK" SMELL DURING TAKE OFF FROM ENGINE POWER APPLICATION, LASTING ABOUT 2 MIN AFTER TAKE OFF. NO ODOR WAS DETECTED IN COCKPIT. CONFIGURATION WAS APU OFF, ENGINE 1+2 BLEED ON, PACK 1+2 ON. TAKE OFF WAS AT TOGA POWER. SMELL AGAIN ON APPROACH.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
